# SDR DALA2018041702530

- Difficulty date: April 16, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 61,790 hours, 44,812 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Dented
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SEVERAL DENTS ON UPPER SKIN AT THE RT CONTROL TAB.  THE RT CONTROL TAB WAS REPLACED IAW 55-04 PAR 2.
